# SDR AALA20150417009

- Difficulty date: April 17, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N9629H
- Make and model: Doug DC-9-83
- Aircraft serial: 53599
- Aircraft time: 47,102 hours, 22,525 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 001007813
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UNDERSIDE OF CUSP ANGLE AT STATION 213 - 217 RT.  INSTALLED REPAIR DOUBLER IAW EA 250200 DATED 04 16 2015.
